# SDR SIMA20180215001

- Difficulty date: February 15, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,401 hours, 27,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD SIDE OF THE LT OMEGA BEAM AT CARBON CROSS MEMBER,  FRAME 38.  REMOVED CORROSION, PERFORMED HFEC INSPECTION, NO DEFECTS NOTED IAW SRM 51-10-03, AND NDTM 51-00-00-916-803-A, FABRICATED, LOCATED,  DRILLED AND INSTALLED A REPAIR FILLER AND EXTERNAL ANGLE IAW SRM 53-00-00.
